Conditioned square functions for noncommutative martingales

By Narcisse Randrianantoanina. 2005

76 citations recorded by the source corpus.

We prove a weak-type (1,1) inequality involving conditioned versions of square functions for martingales in noncommutative L p -spaces associated with finite von Neumann algebras. As application, we determine the optimal orders for the best constants in the noncommutative Burkholder/Rosenthal inequalities from [Ann. Probab. 31 (2003) 948-995]. We also discuss BMO-norms of sums of noncommuting order-independent operators.

Subfields: Applied Mathematics, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/066a612d92d04ae0898e7e6206a7ff102d99c7ea

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Quanhua Xu
  2. Marius Junge
  3. Javier Parcet
  4. Sjoerd Dirksen
  5. Uffe Haagerup
  6. Qiang Zeng
  7. D. Potapov
  8. Fedor Sukochev

In Mathematical Physics

  1. Javier Parcet
  2. Quanhua Xu
  3. Marius Junge
  4. Sjoerd Dirksen
  5. D. Potapov
  6. Fedor Sukochev
  7. Uffe Haagerup
  8. Qiang Zeng

Citations in the corpus